• Meg155's Avatar

    Meg155 asked a questionCervical Cancer

    Cervical cancer

    4 answers
    • bigjan1's Avatar
      bigjan1

      Ditto on what Greg said. What type of treatment did you have, for how long etc. Others here will share their experiences. My radiation wore off in about a month, except for some of the long term side effects that I have too. Chemo side effects took about a month also for me, with a few of them lagging around for a while.

      over 1 year ago
    • JustForToday's Avatar
      JustForToday

      I looked at your experiences and saw you had both chemo and radiation. I did, as well My side effects from chemo were and are having the most impact on my life. No one can look at me and see my "chemo curls" without commenting. I am six months out from chemo. The issues I have that are not as obvious are gradually getting better. The issue I have that I call "spatial awareness" is getting better. Essentially, my mind does not know where my extremities are. I can safely put things in the oven and get them out without burning my hands. It became an issue when getting chemo and now is resolved. My mind does not know where my feet are. This makes me reach for a handrail when using stairs. Today is a milestone: I am one week out without feeling unsure where my feet are. I am hoping this is the beginning of "the end" of my "spatial awareness" issues. I am hoping you have similar bright spots in your future.

      over 1 year ago
    • cllinda's Avatar
      cllinda

      Not to scare you, but I think it took over a year before I felt completely over the chemo and radiation. It does happen gradually and you may not even realize that you are doing more than you did even a week ago. Eat healthy, drink plenty of water, and get rest when you can. You have gone through a battle and you need to recover. Hugs.

      over 1 year ago
  • Meg155's Avatar

    Meg155 started following

    Question: Cervical cancer

  • Meg155's Avatar

    Meg155 shared an experience

    Side Effects (Chemo brain)

  • Meg155's Avatar

    Meg155 shared an experience

    Oh No (Other)

  • Meg155's Avatar

    Meg155 shared an experience

    Drug or Chemo Therapy (Chemotherapy): I can’t seem to live a normal life because I’m still having side effects from the chemo and radiation. I spend a lot of my time crying and praying to be normal again. I have memory lose and a lot of pain.

  • Meg155's Avatar

    Meg155 started following

    User: GregP_WN